Bluelight

Thread: Abscess on injection site, never had it before, don't know what to do

Results 1 to 12 of 12
  1. Collapse Details
    Abscess on injection site, never had it before, don't know what to do 
    #1
    Hello,

    I inject drugs for more than 14 months right now. I take opiates for more than 3 years now. I never had a problem with abscesses or something like that. I always use sterile equipment, I always sterilize the injection site...

    I made the mistake to inject on one injection site for MONTHS. I stopped injecting there two days ago. Today I woke up, it was a little bit swollen and it hurts when pressure is applied. It's also a little bit hot.

    What to do? Seek medical help? Or can it be treated at home? I would never wright "urgent" if it wasn't, so please give me an advice!
     

  2. Collapse Details
     
    #2
    Go to the hospital/doctor, NOW. No excuses, nothing is worth losing a limb over....
     

  3. Collapse Details
     
    #3
    After you get it checked out/taken care of seriously re=evaluate your safety practices. NEw rig every pouncture, rotate sites, buy micron filters if you must shoot pills. It pays for itself easily....
     

  4. Collapse Details
     
    #4
    Bluelighter xxl's Avatar
    Join Date
    Jul 2006
    Location
    Europe
    Posts
    1,434
    If it gets worse you may have no alternative but to go to seek medical help.

    In the meantime if you have antibiotics, you could take them. Ask around on this forum if you're not sure which will help.

    You could also go to a pharmacy and buy bituminol (Ichthyol) or/and epsom salt to "draw out" the infection. These are OTC.

    Regardless of what you do, if it gets worse don't wait too long before going to the hospital.

    P.S. Ichtolan ("black ointment") is something I would recommend to anyone in danger of developping abscesses or furuncles. Maybe difficult to obtain outside Germany though. Here's a site:
    http://www.ichthyol.com/abscesses_fu...tholan_50.html
    Last edited by xxl; 31-08-2010 at 15:23. Reason: Website added
     

  5. Collapse Details
     
    #5
    or just go to the hospital and not fuck with serious danger. once someone gets it in their mind that they might not need to see a doctor then they are bound to wait until it is too late. Better suck it up and just go.
     

  6. Collapse Details
     
    #6
    I missed a little bit of my shot a few days ago on that injection site.

    I ALWAYS use micron filters!!! I'm shooting oxycodone, by the way.

    Half an hour ago, I shot up on my left arm, about on the same spot as on the right arm. The same vein, but the other arm. I missed a little bit of my shot and now it hurts a little. Maybe it's just because of that. I took an antibiotic and will apply some Ichtolan crème. If it doesn't get better until tomorrow, I'll go to the hospital.

    I hate things like this. It happens then when you don't have time for it. I have a lot of work to do because I'm moving in my new appartement and now I can't lift heavy weights... f*ck.

    Thanks for your replies! I'll write how it develops every few hours.
     

  7. Collapse Details
     
    #7
    dont shoot oxys not worth the rush if there is one. /facepalm

    go to a doctor.

    if ur ever not a junkie at some point in ur life and u lose ur arm to this ur gonna hate urself so much.
     

  8. Collapse Details
     
    #8
    Bluelighter BaybeX's Avatar
    Join Date
    Sep 2008
    Location
    South Central Florida
    Posts
    2,584
    ^you continuously spew stupid, untrue information. stop it.

    Saying that you don't THINK oxy has a rush isn't going to stop him/her from shooting it.

    And it does have a great rush, imo.
     

  9. Collapse Details
     
    #9
    Quote Originally Posted by BaybeX View Post
    ^you continuously spew stupid, untrue information. stop it.

    Saying that you don't THINK oxy has a rush isn't going to stop him/her from shooting it.

    And it does have a great rush, imo.
    I dont think that is the argument that needs to be adressed here....this young lady needs help and your bitching about whether or not oxy feels good???...thats fucked up ....and by the way...everyones different...some people may like it and others may not...that fucking simple...

    Now....I would definitely go to a doctor immediately....but if you choose not too....then keep a very close eye on it too see if it gets worse...also keep it clean and sterilized.....and if you see it getting worse...DEFINITELY go to a hospital right away....its worth the money and the embarassment.
     

  10. Collapse Details
     
    #10
    Greenlighter sheakillaa's Avatar
    Join Date
    Aug 2010
    Location
    Oklahoma
    Posts
    18
    It's probably just the soreness from missing your shot. I know I had a friend stick me a few days ago on the top of my hand because the veins in my arms are almost impossible to get and he missed over half my shot and now the top of my hand is very sore and swollen. I've had this happen before, too, and it didn't turn out to be anything but that could just be my body or my luck. I shoot meth, though, so it could be different. Safety always comes first and never think you don't need a doctor if something is getting worse or not getting any better, it's at that time you probably need one! Good luck with your situation though.
     

  11. Collapse Details
     
    #11
    Quote Originally Posted by jamesBrown View Post
    I dont think that is the argument that needs to be adressed here....this young lady needs help and your bitching about whether or not oxy feels good???...thats fucked up ....and by the way...everyones different...some people may like it and others may not...that fucking simple...

    Now....I would definitely go to a doctor immediately....but if you choose not too....then keep a very close eye on it too see if it gets worse...also keep it clean and sterilized.....and if you see it getting worse...DEFINITELY go to a hospital right away....its worth the money and the embarassment.


    Yep, oxycodone has a good rush. Very high-quality, but not that much strenght to it. Heroin has more strenght, just like morphine, but IMO their rush is a little bit lower in quality, especially morphine. I always tie off until all the shot is in my veins, then I remove the tourniquet. Otherwise, I don't feel that much of a rush. But when I do it like this, I feel a great rush.

    Oxycontin is my DOC since nearly 8 months. Until that, it was morphine sulphate. About 14 months ago, I started injecting with heroin. Then cocaine, then morphine, then oxycodone and flunitrazepam.
    Oxycodone is definitely the best opiate besides heroin I've injected. Oxy+coke is the best rush I've EVER felt. Absolutely stunning. Nothing comes close to it IMO. But I've never tried crystal meth or any other amphetamines, even not methylphenidate.


    Oh, and I'm not a lady. I'm a guy. Don't know why you think I'm a lady. ;-)
     

  12. Collapse Details
     
    #12
    Bluelight Crew sixpartseven's Avatar
    Join Date
    Oct 2005
    Location
    Detroit
    Posts
    11,303
    For future reference, we do not allow people to place "URGENT!" or anything like that in their thread titles. Everyone's question is equally important.

    As for your question: place a hot compress on the injection site a few times a day. If it doesn't start to get better in a few days, then you need to head to the hospital to have it drained. If this only appeared 2 days ago, there is a chance that it is not actually an abscess. Keep an eye on it, put heat on it, and if it doesn't get better soon, go to the ER.

    Try searching Bluelight or Google next time. There are a tons of threads here on how to deal with abscesses, and Google will point you towards guides that give you the same information.

    Closed.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •